| Model Number |
01.29.202 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/05/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection after about 1 month from the primary surgery, the pathogen is unknown.The surgeon performed a washout and revised the medacta head and competitor liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 04-apr-2022; lot 2010621: (b)(4).Expiration date: 2026-01-27.No anomalies found related to the problem.(b)(4).